# SDR UIEA2018083001850

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,879 hours, 22,940 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON 2 ATTEMPTS AFTER LANDING REPEAT WRITE UP. ACCOMPLISHED APU BITE CHECK FOUND AC START CIRCUIT FAULT. PERFORMED APU OPS CK IAW AMM 49-11-00. OPS CKS GOOD AT THIS TIME.
